Maximal orders in unramified central simple algebras

Benjamin Antieau, Kenneth Chan*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

Using depth of coherent sheaves on noetherian algebraic stacks, we construct non-Azumaya maximal orders in unramified central simple algebras over schemes of dimension at least 3.

Original languageEnglish (US)
Pages (from-to)94-105
Number of pages12
JournalJournal of Algebra
Volume452
DOIs
StatePublished - Apr 15 2016
Externally publishedYes

Keywords

  • Algebraic stacks
  • Depth
  • Maximal orders

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Maximal orders in unramified central simple algebras'. Together they form a unique fingerprint.

Cite this